# SDR CALA2023031000681

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: None
- Location: R/H Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA REQUIRES INITIAL INSPECTION ON FRAME REPAIR AT R/H FR68, STR22RH PER PART 2B OF THE LATEST REVISION OF ECRA5341-01371 ON OR BEFORE AIRCRAFT REACHES 79200 TOTAL FLIGHT CYCLES. OR BEFORE AIRCRAFT REACHES 79200 TOTAL FLIGHT CYCLES. INSPECTION THRESHOLD. METHOD TO BE DETERMINED BY ENGINEERING PRIOR TO THE NOTED AREA REQUIRES INITIAL INSPECTION ON FRAME REPAIR AT R/H FR68, STR22RH PER PART 2B OF THE LATEST REVISION OF ECRA5341-01371 ON
